Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 261, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 11, 2005, 4:10 AM CDT for Madison Parish, Tensas Parish, Louisiana; Warren County, Mississippi. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2005, 4:10 AM CDT (09:10 UTC)
- Expired
- Apr 11, 2005, 5:30 AM CDT
- In force
- 80 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Madison Parish, LA, Tensas Parish, LA, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 110910
SVRJAN
LAC065-107-MSC149-111030-
/O.NEW.KJAN.SV.W.0261.050411T0910Z-050411T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
410 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MADISON PARISH IN NORTHEAST LOUISIANA
NORTHEASTERN TENSAS PARISH IN NORTHEAST LOUISIANA
WARREN COUNTY IN WEST CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF VICKSBURG
* UNTIL 530 AM CDT
* AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 26 MILES SOUTHWEST OF VICKSBURG...OR ABOUT 11
MILES NORTHWEST OF GRAND GULF...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VICKSBURG BY 445 AM CDT
IN ADDITION TO HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
LAT...LON 3213 9135 3204 9121 3209 9116 3213 9104
3236 9071 3253 9057 3255 9066 3258 9067
3258 9085 3244 9085 3244 9092 3245 9108
$$
JPG1 follow-up statement
000
WWUS54 KJAN 110937
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
437 AM CDT MON APR 11 2005
LAC107-110947-
/O.CAN.KJAN.SV.W.0261.000000T0000Z-050411T1030Z/
TENSAS LA-
437 AM CDT MON APR 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR TENSAS PARISH IS CANCELLED...
LAT...LON 3227 9114 3213 9104 3236 9071 3253 9057
3255 9066 3258 9067 3258 9085 3244 9085
3244 9092 3245 9108
$$
LAC065-MSC149-111030-
/O.CON.KJAN.SV.W.0261.000000T0000Z-050411T1030Z/
MADISON LA-WARREN MS-
437 AM CDT MON APR 11 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 AM CDT FOR
WARREN COUNTY...AND SOUTHEASTERN MADISON PARISH...
AT 434 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF I-20 EXIT 186 US HWY
80...OR ABOUT 10 MILES SOUTHWEST OF VICKSBURG...MOVING NORTHEAST AT
35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DELTA BY 445 AM CDT
VICKSBURG AND I-20 EXIT 5 US HWY 61 NORTH HWY 27 SOUTH BY 450 AM
CDT
I-20 EXIT 11 AT BOVINA BY 500 AM CDT
REDWOOD BY 505 AM CDT
LAT...LON 3227 9114 3213 9104 3236 9071 3253 9057
3255 9066 3258 9067 3258 9085 3244 9085
3244 9092 3245 9108
$$
JPGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:00 PM CDT, 14 hours 10 minutes earlier.
Area forecast discussion, Apr 10, 2:00 PM CDT, 14 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 200 PM CDT SUN APR 10 2005 ...A SEVERE WEATHER EVENT REMAINS LIKELY MONDAY THROUGH MONDAY NIGHT... .SHORT TERM...THE MAIN WEATHER STORY OVER THE NEXT 36 HOURS WILL BE THE POWERFUL SPRINGTIME STORM SYSTEM EXPECTED TO MOVE ACROSS THE FORECAST AREA. TONIGHT THOUGH SHOULD REMAIN DRY AS MOST OF THE ACTIVITY STAYS OFF TO OUR WEST. SOUTH TO SOUTHEAST WINDS SHOULD INCREASE ACROSS THE LOWER MISSISSIPPI VALLEY TONIGHT IN RESPONSE TO THE STORM SYSTEM MOVING ACROSS THE SOUTHERN PLAINS. THIS WILL RESULT IN RISING DEWPOINTS ACROSS OUR AREA TONIGHT AS GULF MOISTURE IS USHERED INTO THE REGION. THIS RAPID INCREASE IN MOISTURE ON THE NOSE OF THE LOW-LEVEL JET MAY RESULT IN THE DEVELOPMENT OF SOME STRATOCUMULI AFTER MIDNIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT TO OUR SOUTHWEST...THEN GRADUALLY SPREAD NORTHEAST THROUGH THE OVERNIGHT HOURS AS MORE DEVELOPMENT OCCURS JUST TO THE WEST OF OUR FORECAST AREA. THERE IS SOME QUESTION AS TO THE STRENGTH AND TIMING OF THIS CONVECTION BY THE TIME IT REACHES OUR WESTERN COUNTIES/PARISHES. REGARDLESS OF THIS...THESE SHOWERS/STORMS ARE EXPECTED TO PLACE SOME BOUNDARIES IN OUR FORECAST AREA. WITH THE INITIAL UNCERTAINTY OF THIS AREA OF PRECIPITATION...I WILL LEAVE THE CURRENT RAIN CHANCES IN CHANCE TERRITORY. CONSIDERING THE DYNAMICAL SUPPORT UPSTREAM...MENTIONING OF THE POSSIBILITY OF SEVERE STORMS SEEMS PRUDENT FOR AREAS WEST OF THE MISSISSIPPI RIVER OVERNIGHT. BY THE TIME MONDAY MORNING ROLLS AROUND...THE CENTER OF THE UPPER-LEVEL LOW IS EXPECTED TO MIGRATE INTO WESTERN KANSAS. AN INITIAL LOBE OF VORTICITY...NOW OVER THE CENTRAL PLAINS...IS EXPECTED TO EJECT INTO THE MID-MISSISSIPPI VALLEY. THIS VORTICITY LOBE WILL BE PUSHED CLOSE TO THE AREA BY THE NOSE OF A ROUGHLY 100 KNOT UPPER-LEVEL JET. WHEN THIS OCCURS...THE SHORTWAVE TROUGH IS EXPECTED TO BECOME NEGATIVELY TILTED...AND RESULT IN AN INCREASINGLY DIFFLUENT FLOW THROUGH A DEEP LAYER OF THE UPPER ATMOSPHERE. THE INCREASED DIFFLUENCE WILL PROVIDE ADDITIONAL SUPPORT FOR UPWARD VERTICAL MOTION AS A DRYLINE MOVES TOWARD THE SABINE RIVER. THE LOW-LEVEL FLOW ASSOCIATED WITH THIS STORM SYSTEM IS QUITE IMPRESSIVE...WITH A SOUTHERLY FLOW UPWARDS TO 60 KNOTS EXPECTED AT 850 MB. LOW-LEVEL THETA-E VALUES ARE EXPECTED TO INCREASE THROUGHOUT THE DAY...APPROACHING 340K OVER PARTS OF OUR REGION BY MONDAY NIGHT. WITH STRONG 0 TO 3 KM MOISTURE CONVERGENCE...AND PRECIPITABLE WATER VALUES HOVERING AROUND 2 INCHES THROUGH THE DAY...HEAVY RAINFALL/POSSIBLE FLOODING THANKS TO CELL TRAINING WILL BE AN ADDITIONAL CONCERN WITH THE THUNDERSTORM ACTIVITY. FOR NOW...ILL CONTINUE MENTIONING THIS IN THE HAZARDOUS WEATHER OUTLOOK...BUT WILL HOLD OFF ISSUING ANY SORT OF FLOOD OR FLASH FLOOD WATCH AT THIS TIME. IT LOOKS LIKE THE DEWPOINT FIELDS ON SOME OF THE COMPUTER MODELS MAY BE CONTAMINATED BY CONVECTION AND COULD BE UNDERCUTTING THIS PARTICULAR FIELD. OBSERVATIONALLY...DEWPOINTS IN THE GULF ARE ALREADY AROUND 70 DEGREES...AND I SEE NO PROBLEM IN GETTING MIDDLE TO UPPER 60 DEWPOINTS INTO OUR AREA BY MONDAY. MORE THAN AMPLE INSTABILITY...BUOYANCY...AND SHEAR ARE EXPECTED TO BE IN OUR NECK OF THE WOODS THROUGH MONDAY NIGHT. FOR WHAT THEYRE WORTH... MODEL-DERIVED INSTABILITY...BUOYANCY...AND SHEAR PARAMETERS POINT TOWARD A LIFTED INDEX AROUND -4 DEGREES... 0 TO 3 KM CAPE AROUND 1500 JOULES/KG...AND 0 TO 3 KM HELICITIES WELL OVER 150 M2/S2. ALL THESE PARAMETERS POINT TOWARD THE POSSIBILITY OF TORNADOES...IN ADDITION TO LARGE HAIL AND DAMAGING WINDS. SUPERCELLS WILL BE POSSIBLE...ESPECIALLY IF ANY CONVECTION DEVELOPS AHEAD OF THE SQUALL LINE. TIMING-WISE...WERE THINKING MOST OF THE ACTION FOR THE FORECAST AREA WILL BEGIN SOMETIME BETWEEN 1000 AM AND 200 PM. SHOWERS AND THUNDERSTORMS...SOME LIKELY SEVERE...ARE EXPECTED TO CONTINUE PRETTY MUCH OFF-AND-ON INTO MONDAY NIGHT UNTIL THE COLD FRONT SWINGS THROUGH. THIS MORNINGS RUN OF THE COMPUTER MODELS REMAIN REMARKABLY CONSISTENT...BOTH WITHIN THEMSELVES AND BETWEEN EACH OTHER. ALL THINGS STILL APPEAR TO BE ON TARGET FOR A LARGE-SCALE SEVERE WEATHER EVENT MONDAY. CONSIDERING HOW THIS HAS EVOLVED OVER THE PAST COUPLE OF DAYS...WE MUST URGE EVERYONE NOT TO TAKE THIS EVENT LIGHTLY. WE WILL ISSUE ANOTHER SPECIAL WEATHER STATEMENT LATE THIS AFTERNOON IN ADDITION TO THE REGULARLY-SCHEDULED HAZARDOUS WEATHER OUTLOOK. A BIG THANK YOU GOES OUT TO THE CREW AT THE STORM PREDICTION CENTER FOR THEIR COLLABORATION TODAY. /#10/ .LONG TERM...AFTER THE SIGNIFICANT SEVERE OUTBREAK ENDS LATE TUESDAY NIGHT (WITH THE SYSTEM MOVING OFF TO THE NORTHEAST)...CLOUDS ARE EXPECTED TO LINGER OVER THE AREA AS THE UPPER LOW LINGERS OVER THE MIDDLE MISSISSIPPI RIVER VALLEY. SPOTTY SHOWERS WILL BE POSSIBLE ON WEDNESDAY AND THURSDAY ACROSS THE NORTH AS THE UPPER LOW BEGINS TO DIVE SOUTHEASTWARD TOWARD GEORGIA. SINCE THE CORE OF THE UPPER LOW IS EXPECTED TO REMAIN WELL EAST OF THE AREA...THINKING THAT THE BETTER LAPSE RATES...AND THUS THE CHANCES OF ELEVATED THUNDERSTORMS...WILL ALSO REMAIN EAST OF THE AREA. ON FRIDAY AND SATURDAY...RIDGING ( IN BOTH THE LOW AND MID LEVELS) WILL BUILD INTO THE AREA FROM THE WEST. THIS SHOULD ALLOW FOR SOME CLEARING OF THE SKIES AS DRIER AIR WORKS ITS WAY INTO THE REGION. A FEW THUNDERSTORMS MAY BE POSSIBLE SUNDAY NIGHT AND MONDAY AS ANOTHER SYSTEM APPROACHES THE REGION FROM THE WEST. HOWEVER...THE RUN TO RUN CONSISTENCY HAS NOT BEEN VERY GOOD WITH THIS SYSTEM AND SUCCESSIVE RUNS HAVE CONTINUED TO DELAY ITS ARRIVAL. && .LONG TERM...AFTER THE SIGNIFICANT SEVERE OUTBREAK ENDS LATE TUESDAY NIGHT (WITH THE SYSTEM MOVING OFF TO THE NORTHEAST)...CLOUDS ARE EXPECTED TO LINGER OVER THE AREA AS THE UPPER LOW LINGERS OVER THE MIDDLE MISSISSIPPI RIVER VALLEY. SPOTTY SHOWERS WILL BE POSSIBLE ON WEDNESDAY AND THURSDAY ACROSS THE NORTH AS THE UPPER LOW BEGINS TO DIVE SOUTHEASTWARD TOWARD GEORGIA. SINCE THE CORE OF THE UPPER LOW IS EXPECTED TO REMAIN WELL EAST OF THE AREA...THINKING THAT THE BETTER LAPSE RATES...AND THUS THE CHANCES OF ELEVATED THUNDERSTORMS...WILL ALSO REMAIN EAST OF THE AREA. ON FRIDAY AND SATURDAY...RIDGING (IN BOTH THE LOW AND MID LEVELS) WILL BUILD INTO THE AREA FROM THE WEST. THIS SHOULD ALLOW FOR SOME CLEARING OF THE SKIES AS DRIER AIR WORKS ITS WAY INTO THE REGION. A FEW THUNDERSTORMS MAY BE POSSIBLE SUNDAY NIGHT AND MONDAY AS ANOTHER SYSTEM APPROACHES THE REGION FROM THE WEST. HOWEVER...THE RUN TO RUN CONSISTENCY HAS NOT BEEN VERY GOOD WITH THIS SYSTEM AND SUCCESSIVE RUNS HAVE CONTINUED TO DELAY ITS ARRIVAL. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 63 78 58 75 / 10 80 80 20 MERIDIAN 60 81 58 78 / 10 70 90 30 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BUTTS/HENRY
Hazardous weather outlook, Apr 10, 7:22 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIMES NATIONAL WEATHER SERVICE JACKSON MS 722 PM CDT SUN APR 10 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 120022- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 722 PM CDT SUN APR 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN MIDNIGHT AND 600 AM WEST OF A JONESVILLE LOUISIANA TO LAKE VILLAGE ARKANSAS LINE. THE MAIN SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY EVENING GENERALLY ALONG AND WEST OF INTERSTATE 55. THIS AREA INCLUDES LAKE VILLAGE AND CROSSETT ARKANSAS...TALLULAH...WINNSBORO...AND VIDALIA LOUISIANA...AND NATCHEZ...GREENVILLE...AND JACKSON. EAST OF INTERSTATE 55...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED. THIS AREA INCLUDES THE CITIES OF COLUMBUS...PHILADELPHIA...MERIDIAN...AND HATTIESBURG. TORNADOES...HAIL GREATER THAN THREE QUARTERS OF AN INCH...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS THE ARKLATEX...THEN BEGIN TO MOVE EAST. SOME OF THESE STORMS MAY BE SEVERE AS THEY APPROACH AREAS WEST OF A JONESBORO LOUISIANA TO LAKE VILLAGE ARKANSAS LINE PRIOR TO SUNRISE. A POTENT SPRINGTIME STORM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY MONDAY. MOISTURE...LIFT...AND INSTABILITY IS EXPECTED TO INCREASE AS LOW PRESSURE DEVELOPS TO OUR WEST. WITH POWERFUL JET STREAM DYNAMICS POISED TO MOVE INTO THE REGION...AND STRONG WIND SHEAR (OR THE CHANG IN WIND DIRECTION AND/OR SPEED WITH HEIGHT) IN PLACE...MANY OF THESE STORMS WILL LIKELY BECOME SEVERE. TOGETHER...THESE FEATURES RESEMBLE A CLASSIC SEVERE WEATHER SETUP FOR THE LOWER MISSISSIPPI VALLEY. A GREATER RISK FOR SIGNIFICANT SEVERE WEATHER...INCLUDING ISOLATED STRONG TORNADOES...SEEMS TO BE POINTED AT THE AREA ALONG AND WEST OF THE MISSISSIPPI RIVER...WHERE THE STRONGEST COMBINATION OF SEVERE WEATHER PARAMETERS WILL EXIST. ...FLOODING... HEAVY RAINFALL WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI MONDAY AND MONDAY NIGHT. A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER MISSISSIPPI VALLEY MONDAY AND MONDAY NIGHT. WITH COPIOUS AMOUNTS OF MOISTURE IN PLACE...HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE THUNDERSTORMS. BETWEEN TWO AND FOUR INCHES OF RAIN MAY BE SEEN OVER PARTS OF THE REGION. RAINFALL AMOUNTS SUCH AS THESE MAY RESULT IN THE PONDING OF WATER ON AREA ROADWAYS...AND LOCALIZED FLOODING OF LOW-LYING AND OTHER FLOOD-PRONE AREAS. THIS AMOUNT OF RAIN WILL ONLY EXASPERATE ANY ONGOING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... ...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY...THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE INTO MONDAY NIGHT FOR MOST OF THE OUTLOOK AREA...ESPECIALLY IN THE AREA EAST OF THE MISSISSIPPI RIVER. AT THIS TIME...IT APPEARS THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE IN THE EARLY EVENING WHEN INSTABILITY SHOULD BE GREATER. LATER IN THE NIGHT...THE COLD FRONT WILL SWEEP THROUGH AND BRING AN END TO THUNDERSTORM ACTIVITY...PROBABLY SHORTLY AFTER MIDNIGHT. ...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED MONDAY AND MONDAY NIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE EVENING OF SUNDAY APRIL 17. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 53 min |
| Apr 11, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 56 min |
| Apr 11, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 48 min |
| Apr 11, 5:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 64 min |
| Apr 11, 6:16 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 44 min |
| Apr 11, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 67 min |
| Apr 11, 7:41 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 64 min |
| Apr 11, 8:10 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 65 min |
| Apr 11, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 27 min |
| Apr 11, 8:51 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 54 min |
| Apr 11, 9:06 AM CDT | Severe Thunderstorm Warning | JAN | Carroll | 54 min |
| Apr 11, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 53 min |
| Apr 11, 9:44 AM CDT | Flash Flood Warning | JAN | Holmes | 3 hr |
| Apr 11, 10:02 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| Apr 11, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 47 min |
| Apr 11, 10:36 AM CDT | Flash Flood Warning | JAN | Carroll | 3 hr |
| Apr 11, 11:11 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 64 min |
| Apr 11, 11:20 AM CDT | Flash Flood Warning | JAN | Humphreys, Sunflower, Washington | 6 hr |
| Apr 11, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 53 min |
| Apr 11, 11:28 AM CDT | Flash Flood Warning | JAN | Grenada | 6 hr |
| Apr 11, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 66 min |
| Apr 11, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 39 min |
| Apr 11, 2:20 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 40 min |
| Apr 11, 2:25 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Leflore | 6 hr |
| Apr 11, 2:38 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 67 min |
| Apr 11, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 68 min |
| Apr 11, 3:56 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 42 min |
| Apr 11, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 52 min |
| Apr 11, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 64 min |
| Apr 11, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 56 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 48 min |
| Apr 11, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Apr 11, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 40 min |
| Apr 11, 6:41 PM CDT | Tornado Warning | JAN | Marion | 64 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2005Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.